# SDR HEEA088007

- Difficulty date: June 22, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: 407030118107
- Part serial: NA
- Condition: Crazed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CHIN BUBBLE CRAZED BEYOND LIMITS. REPLACED WITH SERVICEABLE PART.
